# SDR ASAA2017010419632

- Difficulty date: January 4, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261017
- Condition: Gouged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF GOUGED.  ACFT GROUNDED.  FLOOR PANEL SCRATCHES AND GOUGES  OUT OF LIMITS IAW  SRM 53-00-53-1A-1 STEP 5.B.1.  FABRICATED A NEW FLOOR PANEL IAW DWG 453A2610 REV C AND GPM 05-00-85 STEP 4.A.(2),
